Home José M. Gallardo

José M. Gallardo



Address:
Departamento de Análisis Matemático
Facultad de Ciencias
Campus de Teatinos
Universidad de Málaga
29071 - Málaga
Spain

E-mail: Click here to show
Telephone: + (34) 952 131 898
Fax: + (34) 952 131 894


Personal Information:

Position: Professor
Description:


Publications

  • E. D. Fernández-Nieto, J. M. Gallardo and P. Vigneaux. "Efficient numerical schemes for viscoplastic avalanches. Part 2: the 2D case", Journal of Computational Physics, Vol. Accepted. 2017. [More] 
  • M. J. Castro Díaz, J. M. Gallardo and A. Marquina. "Jacobian-free approximate solvers for hyperbolic systems: Application to relativistic magnetohydrodynamics", Computer Physics Communications, Vol. 219. 2017, pp. 108-120. [More] 
  • M. J. Castro Díaz, J. M. Gallardo and A. Marquina. "Approximate Osher-Solomon schemes for hyperbolic systems", Applied Mathematics and Computation, Vol. 272, January, 2016, pp. 347-368. [More] 
  • E. D. Fernández-Nieto, J. M. Gallardo and P. Vigneaux. "Efficient numerical schemes for viscoplastic avalanches. Part 1: The 1D case", Journal of Computational Physics, Vol. 264, May, 2014, pp. 55-90. [More] 
  • M. J. Castro Díaz, J. M. Gallardo and A. Marquina. "A class of incomplete Riemann solvers based on uniform rational approximations to the absolute value function", Journal of Scientific Computing, Vol. 60. 2014, pp. 363-389. [More] 

Projects

 
EDANYA, Powered by Joomla!; Joomla templates by SG web hosting